Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/17776
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Eggs in PG(4n - 1,q)q even, containing a pseudo-pointed conic
Author: Brown, M.
Lavrauw, M.
Citation: European Journal of Combinatorics, 2005; 26(1):117-128
Publisher: Academic Press Ltd Elsevier Science Ltd
Issue Date: 2005
ISSN: 0195-6698
Statement of
Responsibility: 
Matthew R. Brown, Michel Lavrauw
RMID: 0020051599
DOI: 10.1016/j.ejc.2003.12.014
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.